# SDR 97ZZZX2758

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350AL
- Make and model: Bell 206L-3
- Aircraft serial: 51429
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032011
- Condition: Failed
- Location: Transmission
- Component: 206040004107
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIELD CHIP LIGHT.  FOUND BEARING BALLS, INNER AND OUTER RACE,  PITTED (BREAKING DOWN).
